# SDR AUS20021420

- Difficulty date: December 7, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543406
- Condition: Cracked
- Location: Flight Compartme
- Component: Flight Compartme, Ppg, D20543406
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WINDSHIELD CRACKED. SIGNS OF ELECTRICAL FAILURE. MANUFACTURERSUGGESTS PROBLEM COULD BE DUE TO MOISTURE INGRESS. SEE MDR02/1419 FOR FURTHER INFORMATION.
